Thunderstorm Wind, Brantley
- When
- June 21, 12:30 PM EST
- Where
- Brantley County, Hickox
- Property damage
- $500
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.150, -82.000
Large trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 21, 8:20 AM EST, 4 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 920 AM EDT THU JUN 21 2001 CURRENTLY...SHOWERS AND TSTMS GETTING AN EARLY START ACROSS N GA ZONES. THIS IS IN ASSOCIATION WITH A FAIRLY POTENT SHORTWAVE THAT IS PICKED UP WELL BY THE MESO-ETA. EVIDENCE OF THIS IS CONVECTION AT SUCH AN EARLY HOUR. PUBLIC...WILL AMEND ZONES TO INDICATE BETTER POPS IN GA...AS WELL AS REMOVE AFTN WORDING. ACTIVITY MAY BE SUPPRESSED SOMEWHAT BY NEG VORT ADVECTION OVER N FL. WILL LIKELY SEE SIMILAR OR LESS ACTIVITY IN FL TODAY...WITH STORMS FORMING LATER IN THE DAY. IN ADDITION... KJAX 12Z SOUNDING IS DRIER THAN YESTERDAY (1.4 PWAT) AND SLIGHTLY MORE STABLE. HOWEVER... STORMS THAT DO FORM WILL HAVE A GREATER POTENTIAL FOR WIND GUSTS AND HAIL (WB ZERO HEIGHT IS JUST BELOW 10K). SLIGHT INCREASE IN S FLOW ALOFT WILL VERY GRADUALLY INCREASE MOISTURE THRU THE DAY. MARINE...WILL INDICATE SEABREEZE CIRCULATION IN CWF. OTHERWISE... LITTLE CHANGE. .JAX... FL...NONE. GA...NONE. CARROLL
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-212200- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1200 PM EDT THU JUN 21 2001 A MOIST AND UNSTABLE AIRMASS IN COMBINATION WITH HEATING AND SEABREEZES WILL ONCE AGAIN LEAD TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. MOST OF THE COVERAGE OF THE HEAVIER STORMS WILL BE ACROSS THE INLAND AREAS...GENERALLY WEST OF INTERSTATE 95. A COUPLE OF STORMS MAY BECOME BRIEFLY SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ALL STORMS WILL BE CAPABLE OF FREQUENT DEADLY CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN THAT COULD CAUSE TEMPORARY FLOODING OF SOME LOW LYING AREAS. DUE TO THE POSSIBILITY OF SOME SEVERE WEATHER...STORM SPOTTERS SHOULD BE ON THE ALERT FOR POSSIBLE ACTIVATION LATE THIS AFTERNOON AND EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLEC WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-212200- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1200 PM EDT THU JUN 21 2001 A MOIST AND UNSTABLE AIRMASS IN COMBINATION WITH HEATING AND SEABREEZES WILL ONCE AGAIN LEAD TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. MOST OF THE COVERAGE OF THE HEAVIER STORMS WILL BE ACROSS THE INLAND AREAS...GENERALLY WEST OF INTERSTATE 95. A COUPLE OF STORMS MAY BECOME BRIEFLY SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ALL STORMS WILL BE CAPABLE OF FREQUENT DEADLY CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN THAT COULD CAUSE TEMPORARY FLOODING OF SOME LOW LYING AREAS. DUE TO THE POSSIBILITY OF SOME SEVERE WEATHER...STORM SPOTTERS SHOULD BE ON THE ALERT FOR POSSIBLE ACTIVATION LATE THIS AFTERNOON AND EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
The Jacksonville radar (KJAX), 79 km away, was scanning. The volume nearest the first event began at 17:28 UTC.
1 thunderstorm wind. Local standard time, as filed.
Large trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2001Every state in 2001This day in weather historyWarnings in Georgia, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255712.